# SDR SWAA2022072531640

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 13,431 hours, 6,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR F/A MEGAPHONE IS INOP / [01] REPLACED MEGAPHONE BATTERIES REF. AMM 25-64-00 OPS CHECKS NORMAL
